# SDR DXTA200701969

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,988 hours, 4,736 cycles
- Engine: Pwa PW535A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 982813
- Part serial: 0699456
- Condition: Bypassing
- Location: Brake Sys
- Part time: 5,988 hours, 4,736 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LT BRAKE IS VERY SPONGY BUT WILL CATCH AFTER ALMOST FULL DEPRESSION.  REMOVED AND REPLACED PILOT'S LT AND RT BRAKE MASTER CYLINDERS AND BLED SYSTEM IAW MM 32-42, OPS AND LEAK CHECK GOOD.  PERFORMED TAXI CHECK, NO DEFECTS FOUND.
